By Topic

Multiple scattering formalism: Application to scattering by two spheres

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

The purchase and pricing options are temporarily unavailable. Please try again later.
3 Author(s)
Domany, Eytan ; Department of Electronics, The Weizmann Institute of Science, Rehovot, Israel ; Entin‐Wohlman, Ora ; Mizrachi, Leah

Your organization might have access to this article on the publisher's site. To check, click on this link:http://dx.doi.org/+10.1063/1.333746 

We present a multiple scattering formalism that was developed in order to calculate elastic wave scattering by complex defects. The formalism is based on an expansion of the T matrix in terms of single scatterer T matrices; we include all single and double scattering processes. The method has been numerically implemented for the case of two spherical cavities; the interaction terms were found to be small, which indicates that other problems of interest, such as a subsurface spherical cavity or crack can also be treated.

Published in:

Journal of Applied Physics  (Volume:56 ,  Issue: 1 )